Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 4, Issue 2, Pages 145-161
http://dx.doi.org/10.1155/2006/703620

On the uniform exponential stability of linear skew-product semiflows

Department of Electrical Engineering, University of California, Los Angeles, CA 90095, USA

Received 1 May 2005

Academic Editor: Björn Birnir

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The problem of uniform exponential stability of linear skew-product semiflows on locally compact metric space with Banach fibers, is discussed. It is established a connection between the uniform exponential stability of linear skewproduct semiflows and some admissibility-type condition. This approach is based on the method of “test functions”, using a very large class of function spaces, the so-called Orlicz spaces.